# SDR USAASB96193

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Press System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 601 - FLT LOST AUTO AND STANDBY PRESSURIZATION WHILE CLIMBING THROUGH 9000 FEET.  CREW MAINTAINED CABIN PRESSURE IN MANUAL MODE.  CAPTAIN ADVISED DISPATCH OF SITUATION AND AFTER CONFERRING WITH MX IT WAS DECIDED TO RETURN THE FLIGHT TO PIT.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE CIRCUIT BREAKER FOR THE AUTO PRESSURIZATION SYSTEM POPPED.  RESET SAME.  SYSTEM OPS CHECK NORMAL.  (M)
